# SDR SWAA2021083106478

- Difficulty date: August 11, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 32,936 hours, 20,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Bs 493-500a
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT SHIELD BS 493 TO BS 500A RBL 25 WL 156 ; / [01] REMOVED FWD CARGO BAY AFT SHIELD BS 493 TO BS 500A RBL 25 WL 156 IAW SRM 51-40-02; [02] REMOVED FWD CARGO BAY AFT SHIELD BS 493 TO BS 500A RBL 25 WL 156 IAW SRM 51-40-02; [03] LOCATED AND DRILLED FWD CARGO BAY AFT SHIELD BS 493 TO BS 500A RBL 25 WL 156 USING ATSHFAB-103-303 FORMED SHIELD BLANK FCB BS 492-500 LOT:1385046 IAW SRM 51-40-05 AND BOEING DWG 143A8126 ID:0018 AND 143A0080 ID:0006.; [04] VERIFIED RECIEVED PART LOCATE AND DRILL; [05] FCB AFT SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM. PART TO BE REPAIRED BY REPLACMENT PER SRM 51-10-02 ITEM 9; [06] OKAY TO INSTALL; [07] INSTALLED FWD CARGO BAY AFT SHIELD BS 493 TO BS 500A RBL 25 WL 156 IAW SRM 51-40-02 AND DWG 143A8126 ID:0018 AND 143A0080 ID:0041; [08] INSTALLED FWD CARGO BAY AFT SHIELD BS 493 TO BS 500A RBL 25 WL 156 IAW SRM 51-40-02 AND DWG 143A8126 ID:0018 AND 143A0080 ID:0041; [09] FCB AFT SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM. PART TO BE REPAIRED BY REPLACMENT IAW SRM 51-10-02 ITEM 9; [10] VERIFIED CORRECTIVE ACTION ENTRY 5.; [11] VERIFIED CORRECTIVE ACTION ENTRY 7.; [12] VERIFIED CARD COMPLETE
